# SDR DALA13060753763

- Difficulty date: November 12, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 40,197 hours, 14,873 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND  AFT CARGO BAY BS 767 - 787 RBL 23, SHEILD AND INTERIOR HORIZONTAL ATTACH ANGLE CORRODED.  MAINTENANCE REMOVED AND REPLACED SHEILD AND INTERIOR HORIZONTAL ATTACK ANGLE IAW SRM 51-40-02 PG 1-6 AND DWG 146A8127.
